# SDR AALA201809129036

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 14,432 hours, 5,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT THE R1 DOOR WAS FAULTY.  MAINTENANCE REPLACED THE LENS.
